# SDR BQVD0201701040001

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: General aviation
- Aircraft: N98795
- Make and model: Cessna 172P
- Aircraft serial: 17276357
- Aircraft time: 7,943 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: TTGCTA201TWB
- Condition: Melted
- Location: Landing Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PILOT SMELLED & SAW SMOKE.  AIRCRAFT LANDED. MAINTENANCE DISCOVERED PARTIAL MELTED LANDING LIGHT SWITCH.
